# SDR DHL2003740519

- Difficulty date: February 3, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD CARGO FRAME HAS A DENT INTO THE RADIUS AT BS 680 STR 24 LT.  REMOVED FASTENERS AT FRAME BS 680 STR 24L PER SRM 57-30-2.  CUT OUT DAMAGED FRAME AREA PER SRM 57-40-3 FIG 1.  FABRICATED FRAME REPAIR FROM 7075-T6 0.063 (12.5 X 6 INCH) PER SRM 51-40-3 FIG 1.  TREATED AND PRIMED PER SRM 57-10-2, INSTALLED REPAIR PER SRM 57-40-3 FIG 1.
